You are hereAsst. Prof. Dr. Chaiwat Maneesawarng

Asst. Prof. Dr. Chaiwat Maneesawarng


Assistant Professor

Ph.D. (Mathematics), University of Illinois at Urbana-Champaign, U.S.A.

Office : SC2-109 (Salaya)

Tel : 0-2201-5340

Fax : 0-2201-5343

Email : chaiwat.man@mahidol.ac.th

 Research Interests


I am interested in the theoretical side of mathematics. This includes number theory, topology, geometry and algebra. However, my current major interest involves classical geometry and the geometry of singular spaces (that is, those without differential structure). There are a lot of unsolved problems in Euclidean space and the tools are the basic knowledge from elementary geometry, making the problems interesting. On the other hand, in the geometry of singular spaces there are a limited number of tools to use due to the weak assumption about the spaces (which are merely sets with distances between points and a few more properties). This makes the problems in this setting particularly challenging. At present, I am working on the problems of Bezier curves in spaces of curvature bounded above. Undergraduate students are also welcome to talk with me about problems and puzzles in various areas of mathematics.

 

Recent Publications


  1. M. Chudtong and C. Maneesawarng, An upper length estimate for curves in CAT(K) spaces, East-West Journal of Mathematics 18 (1) 2016, 1-26.
  2. A. Sama-Ae, W. Karuwannapat and C. Maneesawarng, A lower bound for total curvature of a closed curve in a CAT(K) spaces, JP Journal of Geometry and Topology, 12 (3) 2012, 243-262.
  3. C. Maneesawarng and Y. Lenbury, On local quadratic subconvexity of metrics and rectifiability of B´ezier curves in CAT(K) spaces, Nonlinear Studies, 18 (3) 2011, 1-10 .
  4. S. Talwong, C. Maneesawarng, B. Sroysang and W. Wichiramala, Planar soap bubbles on a half plane for three and four areas with equal presure regions, East-West Journal of Mathematics, special volume 2010, 110-128.
  5. A. Sama-Ae and C. Maneesawarng, Geometry of curves on spheres in CAT(K) spaces, Southeast Asian Bulletin of Mathematics, 32 2008, 759-770.
  6. W. Karuwannapatana and C. Maneesawarng, The lower semi-continuity of total curvature in spaces of curvature bounded above, East-West Journal of Mathematics, 9(1) 2007, 1-9.
  7. A. Sama-Ae and C. Maneesawarng, Sectional curvature of spheres in complete Riemannian manifolds of non-positive curvature, Thai Journal of Mathematics, 5(3) 2007, special issue, 147-154.
  8. C. Maneesawarng and Y. Lenbury, Total curvature and length estimate for curves in CAT(K) spaces, Differential Geometry and Its Applications, 19(2) 2003, 211-222.
  9. Y. Lenbury and C. Maneesawarng, Parameter Space Classification of Solutions to a Mathematical Model for the Cortisol Secretion System in Normal Man, in Biomedical and Life Physics, Dhanjoo N. Ghista (Ed.) (Vieweg Publishing House, Weisbaden, Germany), 33-48.
  10. Y. Lenbury and C. Maneesawarng, Parameter Space Classification of Solutions to a Mathematical Model for the Cortisol Secretion System in Normal Man, in The 2nd Gauss Symposium: International Conference in Medical Physics and Mathematics., Munich, Germany. August 2-6, 1993. 56.

 


   Mastery
       เชี่ยวชาญวิชา

   Unity
       สามัคคีร่วมใจ

   Success
       ใฝ่สัมฤทธิ์

   Creativity
       คิดสร้างสรรค์